# SDR ASMF201007005

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 18,206 hours, 9,906 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315A2561135
- Part serial: 04110295
- Condition: Out Of Limits
- Location: Thrust Reverser
- Part time: 18,206 hours, 9,906 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, WAS DETECTED A LIGHTNING STRIKE IN THE LT ENGINE REVERSER.  TECH PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-51-19 DETECTING MATERIAL LOOSE OUT LIMITS OF OPERATION. TECH REPLACED LEFT ENGINE THRUST REVERSER SLEEVE IAW MM 78-31-02, ALL CORRECT.
